# SDR USAA040963

- Difficulty date: October 30, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S1 - DUMMY RAIL, 2.5 INCHES X 2 INCHES X .075 INCH AREA; CORROSION; LEVEL 2; TASK NR JA-220-53500; MAIN CABIN FLOOR FR 16, Y503.2.  REPLACED DUMMY RAIL (BEAM) ALT PN INSTALLED IAW SRM 51-74-00, 53-11-14, 51-42-11.
